# SDR ASAA2023080444439

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 6,096 hours, 1,771 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON BOTH NAV DISPLAY. GROUNDED - YES. RECYCLED C/B'S FOR FMC'S PER IFIM 34-61-00-810-924; RESETED TO NORMAL. PERFORMED FMC OPERATIONAL TEST NORMAL. REF AMM 34-61-00-710-801.
